# SDR C2XA09TY166

- Difficulty date: July 13, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 646
- Aircraft time: 18,731 hours, 10,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED AT FRM 50.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW SRM 53-23-10, RESTORED FINISH.
